# SDR DALA2024091008898

- Difficulty date: September 10, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5240 · Service Doors
- Part: Guide Arm
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0548645) R2 DOOR UPPER GUIDE ARM DAMAGED. REMOVED AND REPLACED R2 DOOR UPPER GUIDE ARM FITTING IAW B737 AMM 52-41-21-000-801 AND IAW B737 AMM 52-41-21.
